RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Probl. Peredachi Inf.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Probl. Peredachi Inf., 2004, Volume 40, Issue 2, Pages 50–62 (Mi ppi132)  

This article is cited in 2 scientific papers (total in 2 papers)

Coding Theory

Quaternary Codes and Biphase Codes from $\mathbb Z_8$-Codes

D. V. Zinov'eva, P. Soléb

a Institute for Information Transmission Problems, Russian Academy of Sciences
b Centre National de la Recherche Scientifique

Abstract: Composing the Carlet map with the inverse Gray map, a new family of cyclic quaternary codes is constructed from 5-cyclic $\mathbb Z_8$-codes. This new family of codes is inspired by the quaternary Shanbag–Kumar–Helleseth family, a recent improvement on the Delsarte–Goethals family. We conjecture that these $\mathbb Z_4$-codes are not linear. As applications, we construct families of low-correlation quadriphase and biphase sequences.

Full text: PDF file (1107 kB)
References: PDF file   HTML file

English version:
Problems of Information Transmission, 2004, 40:2, 147–158

Bibliographic databases:

UDC: 621.391.15
Received: 15.07.2003
Revised: 08.01.2004

Citation: D. V. Zinov'ev, P. Solé, “Quaternary Codes and Biphase Codes from $\mathbb Z_8$-Codes”, Probl. Peredachi Inf., 40:2 (2004), 50–62; Problems Inform. Transmission, 40:2 (2004), 147–158

Citation in format AMSBIB
\Bibitem{ZinSol04}
\by D.~V.~Zinov'ev, P.~Sol\'e
\paper Quaternary Codes and Biphase Codes from $\mathbb Z_8$-Codes
\jour Probl. Peredachi Inf.
\yr 2004
\vol 40
\issue 2
\pages 50--62
\mathnet{http://mi.mathnet.ru/ppi132}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2099008}
\zmath{https://zbmath.org/?q=an:1096.94041}
\transl
\jour Problems Inform. Transmission
\yr 2004
\vol 40
\issue 2
\pages 147--158
\crossref{https://doi.org/10.1023/B:PRIT.0000043928.91210.68}


Linking options:
  • http://mi.mathnet.ru/eng/ppi132
  • http://mi.mathnet.ru/eng/ppi/v40/i2/p50

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Sole P., Zinoviev D., “Galois rings and pseudo-random sequences”, Cryptography and Coding, Proceedings, Lecture Notes in Computer Science, 4887, 2007, 16–33  crossref  mathscinet  zmath  isi
    2. Shi M., Alahmadi A., Sole P., “Character Sums”: Shi, M Alahmadi, A Sole, P, Codes and Rings: Theory and Practice, Pure and Applied Mathematics, Elsevier Academic Press Inc, 2017, 267–294  crossref  mathscinet  isi
  • Проблемы передачи информации Problems of Information Transmission
    Number of views:
    This page:232
    Full text:80
    References:33

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020